# SDR CALA2015011392949

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 63,786 hours, 7,444 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOUNTED EMER LT FOUND INOPERATIVE.  R1 DOOR MOUNTED EMER LT LAMP REPLACED.  EMER LIGHT TEST CARRIED OUT & NORMAL IAW AMM 33-51-06 REV 171.
